IEEE - Institute of Electrical and Electronics Engineers, Inc. - Estimation of the asympototic stability region of uncertain fuzzy systems with bounded controllers using variable structure system design approach

2011 IEEE International Conference on Fuzzy Systems (FUZZ-IEEE)

Author(s): Chung-Chun Kung ; Ti-Hung Chen ; Shuo-Chieh Chang ; Chih-Chieh Chen
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 June 2011
Conference Location: Taipei, Taiwan, Taiwan
Conference Date: 27 June 2011
Page(s): 643 - 648
ISBN (Electronic): 978-1-4244-7317-5
ISBN (Paper): 978-1-4244-7315-1
ISBN (Online): 978-1-4244-7316-8
ISSN (Paper): 1098-7584
ISSN (Online): 1098-7584
DOI: 10.1109/FUZZY.2011.6007403
Regular:

In this paper, the problem of estimating the asymptotic stability region (ASR) of uncertain nonlinear systems is considered. Our approach is based on Takagi-Sugeno (T-S) fuzzy model and variable... View More

Advertisement